Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online


Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Giandor,
Thanks for writing your query.

Symptoms of dizziness, nausea, cold sweats on experiencing severe pain can be due to Vaso-Vagal attack.
In this, the blood flow to the brain decreases, resulting in decreased supply of Oxygen to the brain and the above symptoms appear in the beginning, which later result in unconscioussness.

Symptoms increase in sitting or standing position while the symptoms disappear on lying down. This is because on lying down, the blood flow increases towards brain leading to relief from symptoms. Lying with head end low will be more beneficial.

Orthostatic training exercises can be helpful in preventing the recurrance of the attacks. You can consult your doctor for examination and recording of your blood pressure and other vitals along with investigations for finding the cause of rectal pain.

I hope this is helpful to you.
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor